# SDR SCNA20201008115

- Difficulty date: September 20, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CORROSION ON INTERCOSTAL UNDER LEFT CARGO FLOOR Z CHANNEL STA 500E-500F LBL 25 WL 160 NEAR SCREW HOLES, MARKED.  FORWARD CARGO BAY INTERCOSTAL FROM BS 500E TO 500F LBL 25 UNDER Z CHANNEL FOUND TO BE OUT OF LIMITS, IAW B737-800 SRM NO ALLOWABLE LIMITS.  REMOVED AND REPLACED INTERCOSTAL, IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING 143A7505 REV B.
